# SDR A6WA200340074

- Difficulty date: May 20, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

YAW DAMPER NR 2 WILL NOT STAY ENGAGED WHEN MOVING AIRCRAFT.  YAW DAMP INOPERATIVE STATUS MESSAGE.  REMOVED AND REPLACED NR 2 YAW DAMPER ACTUATOR.  CHECKS OK.  (M)
